# SDR CALA2021043000568

- Difficulty date: April 28, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 58,403 hours, 25,460 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347041723200
- Condition: Corroded
- Location: Frms 57-64 S40r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 40 CORRODED FROM FR 57 TO FR 64.  REMOVED THE STRINGER SECTION.  PERFORMED NDT HOLE PROBE SCAN ON FASTENER HOLES AT STR. 40R FROM FR56 TO FR64. IAW AVO ESC210411-4294-1C PART B STEP 2(B). NO DAMAGE FOUND. REF L/P6114120 FOR SKIN CORROSION REF AVO#ESC210411-4294-1C VERIFIED SPLICE COUPLERS MATERIAL AS A539-86212 M&E 31-5300-3-0012 REF SRM 53-00-13-300-001 AND AIRBUS REPAIR DRAWING 17-R534-70620 VERIFIED MATERIAL FOR SPLICE COUPLERS. TREATING PERFORMED BY SFO SHOPS DRAWING D5347552623400 AND SRM 53-41-13-04, FORMING AND HEAT VERIFIED STRINGER MATERIAL AS 18-5347-3-0002 PO#1283525 REF VERIFIED FABRICATION OF STRINGER AND HEAT TREAT PROCESS. DRILLED NEW STRINGER SECTIONS(3EA) AND COUPLERS(2EA) IN REF TO AVO#ESC210411-4294-1C AND SRM 53-00-13-300-001. OK TREAT, PRIME AND PAINT AREAS OK TO TREAT AND PRIME. REPAIRS) OK TO INSTALL IN REF TO AVO#ESC210411-4294-1C PART B TREATED, PRIMED AND PAINTED 3EA STRINGER AND 2EA COUPLERS(Z STEP 3 - 5 AND SRM53-00-13-300-001 VERIFIED TREAT AND PRIME. OK TO INSTALL. REMOVED AND REPLACED STR40RH FROM FR57-64 IN REF TO AVO#ESC210411-4294-1C, SRM 53-00-13-300-001, SRM 51-42-11 AND AIRBUS DRAWING D5347552623400. REF L/P6114120 FOR SKIN CORROSION AND L/P6129593 FOR STR41. PENDING FINAL ECRA VERIFIED INSTALLATION OF STRINGER. PERFORMED INTERIM REPAIR PER ECRA 5310-07863 PART 1. ACCOMPLISH REQUIREMENTS PER PART 2 ON OR BEFORE THE AIRCRAFT REACHES 64800 FLIGHT CYCLES OR 123800 FLIGHT HOUR
